the problem started 2 days ago, when i was reaching an orgasm i had an intense pain in my neck and back part of my head
i though it was because i might have move too much or something
so later that night i tried again
and i cloudn't even finish, a more intense pain came to my neck (the back part) and my head.....
so i stopped doing it and today i tried it slowly, very slowly, and this time a small pain came to my head, the pain was like when a heart moves, you know, badum, badum, the pain went away and came back , yet i continued till i could reach the orgasm..
im very worried about this,, could it be a tumor? or i just strained a muscle or something
To me your headache appears to be something known as benign coital headache.
The first and most common, is the benign coital headache, which tends to occur on a regular basis during or after sex, and is relatively harmless.
The second type is the "new onset" severe headache during sex/masturbation. This is a first time headache, which the patient generally characterizes as the worst headache of their life. This type of sex headache is a serious emergency until proven otherwise. Such a headache is often due to an acute brain hemorrhage or other serious condition. Fortunately, this type of first onset headache is a rare one but is a serious one.
Benign coital headaches tend to occur before or during orgasm, and may persist for a period of minutes, or hang on for hours after sex. It can occur in both men and women. Although benign coital or orgasmic headaches are very painful, and obviously limit sexual enjoyment, they present no other acute threat. They are thought to result from muscle contraction, and/or blood vessel dilation, in the head and neck during sex.
Once a serious cause, such as a brain bleed, has been ruled out, benign sex headaches are relatively easy to treat. Sometimes abstaining from sex for a couple of weeks is all that's required. If that doesn't work, then a patient needs to take a medication an hour or so before sex in order to prevent the onset of the headache.
Beta blockers, nonsteroidal anti-inflammatories (NSAIDS), and calcium channel blockers have all been used with some success. Benign sexual headaches also seem to respond well to a decrease in stress. The good news is that with or without treatment, benign sexual headaches tend to resolve on their own.
I hope that helps. Please do keep me posted. Kind regards.
yea, i get those headaches to, but they are nearer to my temples, the front of the sides of my head. i take an ibprofiun or watever those are called or a zeyrtec, but my head ache still persists, and i dont want to take medication before i masturbate, cause that would just get annoying, and my parents might think something is up when i ask for meds. ill try abstaining, but if that doesnt work im not sure what my other options are. email me at: ***@****
I hav the same problem as u it hurts on meh temple, i did sum research and found that it may be that its just a muscle in the head i forgot wat it was called but it says that im supposed to rest 4 12-72 hours i waited four days just to be safe and the headaches went away btw im 11 hope this helps!!!!!
Hi, I had the same problem but today I wanted to learn more so I had a better understanding of it, well the point is that you get that pain because of a infecton called "coital cephalalgia" doctors recommend that you stay away from masturbating for a week. Hope this helped!
yesterday, I was masturbating on he shower when, at the point of the orgasm, that horrible pain occurred... it was horrible! obviously it turned less painful after a few minutes but today i till have some kind of discomfort on my head when i move... the question is... How do I make that pain go away... I mean, if I abstain of masturbating some couple of days, will it disappear or it will come back everytime I reach an orgasm??
I started Lexapro a month ago. I had the precise pains that Senhiro and Hellodude talked about. Obviously this is a symptom of the drug. Wait, no one said thet are taking that drug. Maybe the wrong posting. But My symptoms were throbbing and exact same as Senhiro. I was a sexual beast with no side effects before the drug...
I had what I'd call a thunderclap headache about 5 days ago just as I climaxed during masturbation. I had been taking chantix, I stopped taking it immediately. I know I should see a doctor but there isn't much pain, just a swollen fuzzy feeling. And I feel like I speak softer since my brain popped. I want to think this was caused by the chantix since I've never had this happen before. How bad is it that I haven't been to a doctor? I just hate to say my brain popped from masturbating too hard.
sir as you said i think mine is benign coital head ache .severe pain at back of neck during orgasm... how should iprevent it?.... stop masturbating?? or by taking medicines? sir plz help me icant bear it..
I've also had the same problem it doesn't occur all the time only when I masturbate quite affew times in the past few days. Last time it happened I didn't masturbate for 17 days and it was all better. Now it's happened again and I'm trying not to so yeah. Just don't masturbate for 5 days or more and I think you will be fine.
What happened with me was, I was about to orgasam when my whole head started to hurt it felt like it was going to concave in on itself and it was like a heartbeat slow and steady but hurt like a motherf***** and it was all around my head not just in the back of my head and neck, is this serious will it stop in a few days or should I spill the beans to my mom and see if she knows anything about it. Will I have to worry about it for the rest of your life? Sorry for all the questions.
Hello Sir I have a similar problem but for me it was around my entire head and it felt like it was going to concave in on itself it was like a heartbeat slow and steady. I was just wondering what I should do and if it will be this way for the rest of my life also if I should tell my mom.
Ironically this happened to me a few days ago, and everytime I flog the dolphin I get that throbbing pain in the back of the head and neck that pulses with each throb of my unit. And for the first time I got that same pain when I had to take a number 2, now im worried!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.